Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/22133
Title: A multinomial probit model of stochastic evolution
Authors: Myatt, DP
Wallace, C
First Published: Dec-2003
Citation: JOURNAL OF ECONOMIC THEORY, 2003, 113 (2), pp. 286-301
DOI Link: 10.1016/S0022-0531(03)00069-3
ISSN: 0022-0531
Links: http://hdl.handle.net/2381/22133
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Economics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.